RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 50, Number 2  


On the approximation of the derivatives of the Hermite interpolation polynomial on a triangle
A. V. Meleshkina
211
Spline interpolation on a uniform grid for a function with a boundary layer component
A. I. Zadorin, N. A. Zadorin
221
Multicriteria equilibrium programming: the extragradient method
A. S. Antipin, L. A. Artem'eva, F. P. Vasil'ev
234
Estimates for the average number of iterations for some algorithms for solving the set packing problem
L. A. Zaozerskaya, A. A. Kolokolov
242
On a singular nonlinear self-adjoint spectral problem for differential-algebraic systems of equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
249
Multidimensional parametrization and numerical solution of systems of nonlinear equations
E. B. Kuznetsov
255
On the asymptotic behavior of the solution of a singularly perturbed system of parabolic equations in the critical case
A. V. Nesterov, O. V. Shuliko
268
Front motion in a parabolic reaction-diffusion problem
Yu. V. Bozhevol'nov, N. N. Nefëdov
276
A modified combined grid method for solving the Dirichlet problem for the Laplace equation on a rectangular parallelepiped
E. A. Volkov
286
Spatial natural oscillations of a boundary layer with a triple-deck velocity field structure
K. V. Guzaeva, V. I. Zhuk
298
General iterative processes for solving the transport equation
V. I. Devkin
320
Energy equalities and estimates for barotropic quasi-gas-dynamic and quasi-hydrodynamic systems of equations
A. A. Zlotnik
325
Selection functionals in autonomous models of biological systems with continuous age and spatial structure
V. N. Razzhevaĭkin
338
Numerical solution of the Kolmogorov–Feller equation with singular singularities
N. A. Baranov, L. I. Turchak
347
Estimation of the statistical error of the direct statistical modeling method
M. Yu. Plotnikov, E. V. Shkarupa
352
Estimation of the criticality parameters of branching processes by the Monte Carlo method
S. A. Brednikhin, I. N. Medvedev, G. A. Mikhaĭlov
362
Modeling the transport of suspended substances on the continental shelf: horizontal dispersion
V. N. Koterov, Yu. S. Yurezanskaya
375
Theory of equivalence systems for the description of algebraic closures in a generalized model for the computation of estimates
A. G. D'yakonov
388
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020